Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1830-1837.

Previous Articles     Next Articles

The Solitary Wave Solution to a Class of Nonlinear Dynamic System

Cheng Ouyang1,Jiaqi Mo2,*()   

  1. 1 Faculty of Science, Huzhou University, Zhejiang Huzhou 313000
    2 School of Mathematics and Statistic, Anhui Normal University, Anhui Wuhu 241003
  • Received:2020-07-22 Online:2021-12-26 Published:2021-12-02
  • Contact: Jiaqi Mo
  • Supported by:
    the NSFC(11771005);the NSF of Zhejiang Province(LY13A010005);the NSF of Zhejiang Province(KJ2018A0964);the NSF of Zhejiang Province(KJ2017A901)


Using the functional generalized variational iteration method, a class of nonlinear disturbed dynamic system was considered. First introduce solitary solution to a corresponding typical system. And then a set of functional generalized variation constructed, and Lagrange multiplier functions were solved. Finally, the generalized variational iteration was received. Thus, the asymptotic travelling wave solution to the original nonlinear disturbed generalized dynamic system was obtained

Key words: Dynamic system, Nonlinear, Solitary wave

CLC Number: 

  • O175.29